# SDR USAA2013102800032

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 42,483 hours, 15,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L3 EMERGENCY DOOR EXIT LIGHT AND AFT FACING OVERHEAD LIGHT INOPERATIVE WITH EMERGENCY LIGHT SWITCH IN AUTO.  MX CLEANED COCKPIT OVERHEAD EMERGENCY LIGHT SWITCH AND CLEANED BATTERY POWER SUPPLY PACK CONNECTOR PLUG FOR THE 3L EMERGENCY LIGHT.  OPS CHECKED OK IAW AMM 33-51-00.
